# SDR CALA2024042601249

- Difficulty date: April 12, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 61,007 hours, 25,130 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A8031
- Condition: Unknown
- Location: Lh #3 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR ON LH WING NO.3 LEADING EDGE SLAT (REF AAR NR 100 005840) PERFORMED REPAIR ON LH WING NO 3 LE SLAT, FABRICATED ALL REPAIR PARTS AND INSTALLED I.A.W SRM 57-42-01-2R-9,  PERFORMED REPAIR ON LH WING NO. 3 LE SLAT, FABRICATED ALL REPAIR PARTS AND INSTALLED IAW SRM 57-42-01-2R-9
